Integral Dispersion Equation Method in the Problem on Nonlinear Waves in a Circular Waveguide

Категория: физико-математические науки
Скачивание доступно только для авторизованных пользователей
Авторы (ПГУ): Смирнов Юрий Геннадьевич [100]  
Аннотация: We study TE-polarized electromagnetic waves propagating in an inhomogeneous dielectric waveguide of circular cross-section filled with a nonlinear medium where the nonlinearity is described by Kerr’s law. The existence of infinitely many nonlinear waves (surface as well as leaky) is proved. Sufficient conditions under which several waves can propagate are found, and the localization domains of the corresponding propagation constants are determined.
Тип: Статья
Вид: электронная копия бумажного издания
Количество частей: 1
Год издания: 2021
Издательство: Pleiades Publishing, Ltd. (Плеадес Паблишинг, Лтд)
Где опубликовано: Зарубежный журнал
Индексация: Web of Science Core Collection, входящем в 3 (Q3) и 4 (Q4) квартили (тип документа Article, Review, Proceedings Paper, Book Chapter)
Целевая аудитория: Исследователь
Целевое назначение: Научное
Отрасль науки: 01.01.02 Дифференциальные уравнения, динамические системы и оптимальное управление
Лицензия: Нет ограничений
Ограничения: Нет ограничений
Правообладатель: Pleiades Publishing, Ltd.
ISSN: 0012-2661
DOI: 10.1134/S0012266121100086
Библиографическая ссылка: Yu. G. Smirnov. Integral Dispersion Equation Method in the Problem on Nonlinear Waves in a Circular Waveguide. Differential Equations, 2021, Vol. 57, No. 10, pp. 1333–1340.
Страницы (с ... по ...): 1333-1340
Том: 57
Язык: Английский
Место хранения:Вне ПГУ
Дата размещения:26.10.2022
Владелец:Смирнов Юрий Геннадьевич
Ссылка на ресурс:
http://elib.pnzgu.ru/library/1666372598
Формат: Не указан